Radiation esophagitis

2»

Comments

  • LMK74LMK74 BrisbaneMember Posts: 783
    Thanks @Nadi. How long did it take to go away after treatment stopped.
  • UnicornkissesUnicornkisses Central CoastMember Posts: 401
    @LMK74 I am starting the last week of radiation tomorrow, thank goodness.
    I am very burnt, and the skin is starting to blister in places. It is very painful under my arm, and I get very tired. I can just close my eyes and feel like nodding off at any time of the day.
    It is also making me rather nauseous at times, and I get cold shivers, rather like when you have sunburn, I guess.
    The lovely nurses are dressing my chest every day, and sent me home with dressings over the weekend. The tight skin makes it unpleasant again to raise my arm above my head, so I am trying to gently stretch it out.
    still, only five more treatments to go, I guess at least I can see that it is working.
    The technicians are very gentle and try hard not to hurt, so it could be worse, but I am really over all the mucking around now and get quite teary especially after showering and redressing myself.

    I hope you find something to ease the throat problem, you don't need that on top of everything else. Jennie
  • LMK74LMK74 BrisbaneMember Posts: 783
    @Unicornkisses, that doesn't sound like fun at all. I'm only 12 treatments in and I can feel the tightness under my arm again also. My armpit is quite sore too. I'm feeling pissed off about having an extra week of radiation under my arm because one node was missed during axillary clearance. Feels like there is no  end to this Crap and once finished this into hormone blockers. You've been through the wringer with chemo and now radiation. I'm glad you only have a few more treatments. What a long year this has been.
    Lisa x
Sign In or Register to comment.